MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 05169291190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for iron2 on a cobas 8000 c 702 module.The initial result was 951 ug/dl.The repeat result was 58 ug/dl.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Calibration was acceptable.Qc data was unstable but was acceptable on the day of the event.Frequent "abnormal aspiration" alarms and many sample pipetting issues were observed on the alarm trace data.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer used a sample volume of 3 ml; the target volume was 8 ml.The customer used a clotting time of +/- 120 minutes.The customer used a centrifugation time of 5 minutes at 3728 revolutions per minute (rpm).This time may be too short.Based on the information provided, a general reagent issue can be excluded as calibration and qc were acceptable.The investigation determined the event was consistent with a preanalytical handling issue.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21054420
Report Number1823260-2025-00002
Device Sequence Number8758634
Product Code JIY
UDI-Device Identifier04015630925049
UDI-Public04015630925049
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number05169291190
Device Lot Number78879801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale